# SDR V0XD20230627001

- Difficulty date: May 12, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Profile
- Part number: 14576094611
- Part serial: NSN
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON LH ENGINE LOWER COWL 12" OTBD OF PANEL 413AB, 7" FORWARD OF AFT EDGE.  CORRECTIVE ACTION: DENT FOUND TO BE WITHIN LIMITS IAW EMB 135/145 SRM 54-10-00. PROFILE Z FOUND TO BE OUT OF LIMITS DUE TO DEFORMATION (NO ALLOWABLE DAMAGE) IAW EMB 135/145 SRM 54-10-03. REMOVED AND REPLACE PROFILE Z IAW EMB 135/145 SRM 51-40-02.
